Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Glazunov, Nikolaj Mihajlovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7
Presentations: 1

Number of views:
This page:764
Abstract pages:776
Full texts:334
References:81
Senior Researcher
Doctor of physico-mathematical sciences
Birth date: 10.01.1946
E-mail:
Keywords: Yang–Mills equations, string theory and homological algebra, semantic web, Sato–Tate conjecture, interval mathematics.

Subject:

Semantic web and category theory density of distribution of numerical sequences Yang–Mills equations and string theory interval mathematics.

   
Main publications:
  • Semantic Web and category-theory models // International Conference "Discrete Mathematics and it's applications". Moscow, Lomonosov State University (MGU). - 2007. - S. 309–311.
  • Minkowski's Conjecture on Critical Lattices and the Quantifier Elimination. Algoritmic algebra and logic. Proc. of the A3L 2005, Passau, Germany, 111–114.
  • On Computational Aspects of the Furier–Mukai Transform. Proceedings of the Fifth International Conference "Symmetry in Nonlinear Mathematical Physics", Part 3, (2004) 1087–1093.
  • Interval computations and their Categorification. Numerical Algorithms, 37, 159–164, 2004.
  • On moduli spaces, equidistribution, bounds and rational points of algebraic curves. Ukrainian Math. Journal. No. 9 (2001), 1174–1183.

http://www.mathnet.ru/eng/person34355
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. N. M. Glazunov, “On Langlands program, global fields and shtukas”, Chebyshevskii Sb., 21:3 (2020),  68–83  mathnet
2019
2. N. M. Glazunov, “$p$-adic $L$-functions and $p$-adic multiple zeta values”, Chebyshevskii Sb., 20:1 (2019),  112–130  mathnet
2018
3. N. M. Glazunov, “Duality in abelian varieties and formal groups over local fields”, Chebyshevskii Sb., 19:1 (2018),  44–56  mathnet  elib
2016
4. N. M. Glazunov, “On A. V. Malyshev's approach to Minkowski's conjecture concerning the critical determinant of the region $|x|^p + |y|^p < 1$ for $p > 1$”, Chebyshevskii Sb., 17:4 (2016),  185–193  mathnet  elib
2015
5. N. M. Glazunov, “Quadratic forms, algebraic groups and number theory”, Chebyshevskii Sb., 16:4 (2015),  77–89  mathnet  elib
6. N. M. Glazunov, “Extremal forms and rigidity in arithmetic geometry and in dynamics”, Chebyshevskii Sb., 16:3 (2015),  124–146  mathnet  elib
1986
7. N. M. Glazunov, A. S. Golovanov, A. V. Malyshev, “The proof of the Minkowski's conjecture concerning the critical determinant of the region $|x|^p+|y|^p<1$”, Zap. Nauchn. Sem. LOMI, 151 (1986),  40–53  mathnet  zmath

Presentations in Math-Net.Ru
1. $L-$functions, multiple zeta values and applications
N. M. Glazunov
XVI International Conference ŤAlgebra, Number Theory and Discrete Geometry: modern problems, applications and problems of historyť dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 16, 2019 09:50

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021